Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Another Night Sweats Question
Jun 2, 2002

I have been HIV+ for three years, a rapid progressor and started HAART September 2001. After approximately 1-1.5 hours of taking my evening dose of medication(Sustiva/Combivir/Famciclovir/Citalopram) I feel hot and find that after going to bed I wake up, having had bad sweats (even the backs of my legs are wet). This seems to happen every night. The hospital cannot find anything new wrong with me. Could this be the Sustiva? My CD4 count is currently 425 and an undetectable Viral Load. Thanks in anticipation from London/UK.

Response from Dr. Henry

Numerous patients have complainted of that phenomenon often without a satisfactory explanation (even pre-dating the availability of Sustiva). You might try taking the Sustiva in the morning for several days to see whay happens to the sweating pattern. KH



Previous
strenuous exercise
Next
Lump at the bottom of my earlobe

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement